Fixed Point Theory and Applications
Volume 2004 (2004), Issue 3, Pages 221-242

Fixed points and coincidence points for multimaps with not necessarily bounded images

S. V. R. Naidu

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 20 August 2003; Revised 24 February 2004

Copyright © 2004 S. V. R. Naidu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In metric spaces, single-valued self-maps and multimaps with closed images are considered and fixed point and coincidence point theorems for such maps have been obtained without using the (extended) Hausdorff metric, thereby generalizing many results in the literature including those on the famous conjecture of Reich on multimaps.